# SDR CALA2025081107573

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 66,737 hours, 29,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND ERROR MSG "EPSU BATTERY EMER L" ATA 33-51-38 SEE PIC REMOVED AND REPLACED LEFT OVERWING EMERGECNY EXIT LIGHT POWER SUPPLY BATTERY REF AMM 33-51-38/401. OPS CHECK GOOD, BITE TEST PASSES WITH A GREEN SYS OK LIGHT AND NO FAULTS.
